Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/83516
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Central suboptimal H-∞ control design for nonlinear polynomial systems
Other Titles: Central suboptimal H-infinity control design for nonlinear polynomial systems
Author: Basin, M.
Shi, P.
Calderon-Alvarez, D.
Citation: International Journal of Systems Science, 2011; 42(5):801-808
Publisher: Taylor & Francis Ltd
Issue Date: 2011
ISSN: 0020-7721
1464-5319
Statement of
Responsibility: 
Michael V. Basin, Peng Shi & Dario Calderon-Alvarez
Abstract: This article presents the central finite-dimensional H ∞ regulator for nonlinear polynomial systems, which is suboptimal for a given threshold γ with respect to a modified Bolza–Meyer quadratic criterion including the attenuation control term with the opposite sign. In contrast to the previously obtained results, the article reduces the original H ∞ control problem to the corresponding optimal H 2 control problem, using this technique proposed in Doyle et al. [Doyle, J.C., Glover, K., Khargonekar, P.P., and Francis, B.A. (1989), ‘State-space Solutions to Standard H 2 and H ∞ Control Problems’, IEEE Transactions on Automatic Control, 34, 831–847]. This article yields the central suboptimal H ∞ regulator for nonlinear polynomial systems in a closed finite-dimensional form, based on the optimal H 2 regulator obtained in Basin and Calderon-Alvarez [Basin, M.V., and Calderon-Alvarez, D. (2008b), ‘Optimal Controller for Uncertain Stochastic Polynomial Systems’, Journal of the Franklin Institute, 345, 293–302]. Numerical simulations are conducted to verify performance of the designed central suboptimal regulator for nonlinear polynomial systems against the central suboptimal H ∞ regulator available for the corresponding linearised system.
Keywords: H ∞ control
nonlinear systems
Rights: © 2011 Taylor & Francis
DOI: 10.1080/00207721.2010.543491
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.